MathSciNet Relay Station
MathSciNet bibliographic data
MR578896 (58 #28273c) 22E30 (22E45)
Hirai, Takeshi Invariant eigendistributions of Laplace operators on real simple Lie groups. IV. Explicit forms of the characters of discrete series representations for ${\rm Sp}(n,\,{\bf R})$. Japan. J. Math. (N.S.) 3 (1977), no. 1, 1–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement